The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 18, Issue 1, 2002
Metadata
 

Stabilisation pour l'Équation des Ondes dans un Domaine Extérieur
Lassaad Aloui and Moez Khenissi
pp. 1–16
Abstract | Full-Text PDF (169 KB) | Metadata

On the 1/2-Problem of Besicovitch: quasi-arcs do not contain sharp saw-teeth
Hany M. Farag
pp. 17–40
Abstract | Full-Text PDF (244 KB) | Metadata

The infinite Brownian loop on a symmetric space
Jean-Philippe Anker, Philippe Bougerol and Thierry Jeulin
pp. 41–97
Abstract | Full-Text PDF (433 KB) | Metadata

A Regularity Theorem for Curvature Flows
Lihe Wang
pp. 99–114
Abstract | Full-Text PDF (169 KB) | Metadata

A uniform estimate for quartile operators
Christoph Thiele
pp. 115–134
Abstract | Full-Text PDF (188 KB) | Metadata

A Parabolic Quasilinear Problem for Linear Growth Functionals
Fuensanta Andreu, Vicent Caselles and José M. Mazón
pp. 135–185
Abstract | Full-Text PDF (327 KB) | Metadata

High Frequency limit of the Helmholtz Equations
Jean-David Benamou, François Castella, Theodoros Katsaounis and Benoît Perthame
pp. 187–209
Abstract | Full-Text PDF (199 KB) | Metadata

Uniformly convex operators and martingale type
Jörg Wenzel
pp. 211–230
Abstract | Full-Text PDF (190 KB) | Metadata

Two endpoint bounds for generalized Radon transforms in the plane
Jong-Guk Bak, Daniel M. Oberlin and Andreas Seeger
pp. 231–247
Abstract | Full-Text PDF (185 KB) | Metadata